# SDR SWAA2020031042321

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 42,015 hours, 21,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 21957
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**EMERGENCY BATTERY PACK M1673 WILL NOT HOLD CHARGE         REMOVED BAD BATTERY PACK M1673 AND REPLACED WITH SERVICEABLE BATTERY PACK FROM A/C 296 IAW AMM 33-51-06-960-805. PERFORMED M1673 BATTERY PACK INSTALL TEST, CHECKS GOOD IAW AMM 33-51-06-960-805 STEP 4.D.5 (POS:M1673; P/N OFF:D717-01-100; S/N OFF:21957; P/N ON:D717-01-100; S/N ON:31769)
